# SDR USAAD99184

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FOUND CABIN EMERGENCY FLOOR LIGHTING INOPERATIVE FORWARD OF ROW FIVE.  MAINTENANCE CLEANED THE CONNECTOR ON THE BATTERY PACK.  (M)
